# SDR ASOA20160813051

- Difficulty date: August 13, 2016
- Submitted: August 13, 2016
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 30,730 hours, 18,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, SERVICE DOOR CENTER SILL CORRODED.  REMOVED AND REPLACED DOOR SILL IAW SRM 51-40-02.   RETURNED TO SERVICE.
